MAUDE Adverse Event Report: HOSPIRA COSTA RICA LTD. LIFESHIELD EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

HOSPIRA COSTA RICA LTD. LIFESHIELD EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 12648
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.The investigation is not complete.
 
Event or Problem Description
The event involved a customer allegation stating that upon opening of the original packaging, a bit of plastic debris was observed to be in the tubing.There was no medication being used with the product.No additional information was reported.There was no patient involvement.
 
Additional Manufacturer Narrative
Initially, the customer indicated that the device would be returned for investigation.Multiple attempts were made to retrieve the device; however, the device was not received for investigation.Subsequently, testing could not be performed.A batch record review of the reported lot referenced in the event revealed no discrepancies that may have contributed to a complaint of this nature.All quality assurance testing performed during manufacturing was found to be acceptable.The quality assurance review of the specified lot indicates the product meets specifications.

Brand Name
LIFESHIELD EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
HOSPIRA COSTA RICA LTD.
zona franca global
la aurora heredia,
CS 
MDR Report Key7886606
Report Number9615050-2018-00052
Device Sequence Number16189464
Product Code FPA
UDI-Device Identifier10887787005469
UDI-Public10887787005469
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Model Number12648
Device Catalogue Number12648
Device Lot Number86583
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer11/07/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1